Research Repository

Reverses of the Schwarz inequality generalising a Klamkin-McLenaghan Result

Dragomir, Sever S (2006) Reverses of the Schwarz inequality generalising a Klamkin-McLenaghan Result. Bulletin of the Australian Mathematics Society, 73 (1). pp. 69-78. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.

Abstract

New reverses of the Schwarz inequality in inner product spaces that incorporate the classical Klamkin-McLenaghan result for the case of positive n-tuples are given. Applications for Lebesgue integrals are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID10924, Schwarz inequality, inner product spaces, Klamkin-McLenaghan, Lebesgue integrals
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 23 Apr 2012 03:59
Last Modified: 23 Apr 2012 03:59
URI: http://vuir.vu.edu.au/id/eprint/2952
ePrint Statistics: View download statistics for this item
Citations in Scopus: 9 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar